# SDR HEEA0010608

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 150SG1052
- Condition: Frozen
- Location: Start/Gen
- Part time: 362 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER DOES NOT MOTOR, INTERMITTENT OPERATION,  UPPER BEARING FROZEN CAUSING FAILURE TO STARTER GENERATOR.
